Alert archive / Oklahoma / Flash Flood Watches in 2014

Flash Flood Watch 5, NWS Tulsa, OK

July 30, 201411 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Jul 30, 2014, 3:36 AM CDT for 11 counties in Oklahoma. It took effect at Jul 30, 2014, 1:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2014, 3:36 AM CDT (08:36 UTC)
In effect from
Jul 30, 2014, 1:00 PM CDT
Expired
Jul 31, 2014, 7:01 AM CDT
In force
18 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WGUS64 KTSA 300836
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT WED JUL 30 2014

ARZ019-020-029-OKZ059-060-064>067-070>076-302100-
/O.NEW.KTSA.FF.A.0005.140730T1800Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
336 AM CDT WED JUL 30 2014

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD... 
  FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CREEK...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...OKFUSKEE... 
  OKMULGEE...PAWNEE...PITTSBURG...SEQUOYAH...TULSA AND WAGONER. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON.

* SHOWERS AND ISOLATED THUNDERSTORMS WILL EXPAND ACROSS NORTHEAST
  OKLAHOMA THIS AFTERNOON...AND BEGIN TO FOCUS FURTHER SOUTH AND
  EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS
  TONIGHT THROUGH THURSDAY MORNING. WIDESPREAD RAINFALL AMOUNTS OF
  1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS AROUND 5
  INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO
  SOUTHEAST DURING THE DAY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
6 follow-up statements
342 
WGUS64 KTSA 301228
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
728 AM CDT WED JUL 30 2014

ARZ019-020-029-OKZ059-060-064>067-070>076-302200-
/O.CON.KTSA.FF.A.0005.140730T1800Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
728 AM CDT WED JUL 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... 
  MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... 
  SEQUOYAH...TULSA AND WAGONER. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON

* SHOWERS AND ISOLATED THUNDERSTORMS WILL EXPAND ACROSS 
  NORTHEAST OKLAHOMA THIS AFTERNOON...AND BEGIN TO FOCUS FURTHER 
  SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL 
  ARKANSAS TONIGHT THROUGH THURSDAY MORNING. WIDESPREAD RAINFALL 
  AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS 
  AROUND 5 INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST 
  TO SOUTHEAST DURING THE DAY ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
174 
WGUS64 KTSA 302104
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED JUL 30 2014

ARZ019-020-029-OKZ059-060-064>067-070>076-310515-
/O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
404 PM CDT WED JUL 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... 
  MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... 
  SEQUOYAH...TULSA AND WAGONER. 

* THROUGH THURSDAY AFTERNOON

* SHOWERS WITH POSSIBLE EMBEDDED THUNDERSTORMS WILL CONTINUE
  ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
  AFTERNOON...AND BEGIN TO FOCUS FURTHER SOUTH AND EAST ACROSS
  SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS TONIGHT THROUGH
  THURSDAY MORNING. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS OF 1
  TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS AROUND 5 INCHES
  POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST
  DURING THE DAY ON THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
845 
WGUS64 KTSA 310155
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT WED JUL 30 2014

ARZ019-020-029-OKZ059-060-064>067-070>076-311000-
/O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
855 PM CDT WED JUL 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... 
  MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... 
  SEQUOYAH...TULSA AND WAGONER. 

* THROUGH THURSDAY AFTERNOON

* A LARGE AREA OF MODERATE RAINFALL WITH A FEW EMBEDDED
  THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF EASTERN OKLAHOMA AND
  NORTHWEST ARKANSAS OVERNIGHT. THIS ACTIVITY WILL BEGIN TO FOCUS
  FURTHER SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST
  CENTRAL ARKANSAS AS THE NIGHT PROGRESSES. ADDITIONAL WIDESPREAD
  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO
  SOUTHEAST DURING THE DAY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
960 
WGUS64 KTSA 310353
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT WED JUL 30 2014

OKZ059-060-064-067-310500-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAWNEE-TULSA-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...WAGONER
1053 PM CDT WED JUL 30 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS
BEEN CANCELLED. 

SCATTERED LIGHT RAIN WILL CONTINUE OVERNIGHT HOWEVER THE POTENTIAL
FOR FLASH FLOODING HAS ENDED.

$$

ARZ019-020-029-OKZ065-066-070>076-311200-
/O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1053 PM CDT WED JUL 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN 
  OKLAHOMA...HASKELL...LATIMER...LE FLORE...MCINTOSH... 
  MUSKOGEE...OKFUSKEE...OKMULGEE...PITTSBURG AND SEQUOYAH. 

* THROUGH THURSDAY AFTERNOON

* WIDESPREAD MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES SOUTH
  OF A LINE FROM FAYETTEVILLE ARKANSAS TO OKEMAH OKLAHOMA. THIS
  RAINFALL WILL SLOWLY SHIFT SOUTH AND EAST OVERNIGHT AND INTO
  THURSDAY MORNING. WIDESPREAD RAINFALL TOTALS OF 1 TO 3 INCHES
  ARE EXPECTED WITH LOCAL AMOUNTS NEAR 5 INCHES POSSIBLE. THE
  RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
071 
WGUS64 KTSA 310842
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU JUL 31 2014

ARZ019-020-029-OKZ065-066-070>072-310945-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA...SALLISAW
342 AM CDT THU JUL 31 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS
BEEN CANCELLED. LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH THE
EARLY MORNING ACROSS EAST CENTRAL OKLAHOMA...AND INTO THE
AFTERNOON ACROSS WESTERN ARKANSAS. HOWEVER EXPECTED RAINFALL
AMOUNTS ARE NOT EXPECTED TO PRODUCE FLASH FLOODING.


$$

OKZ073>076-311645-
/O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
342 AM CDT THU JUL 31 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...HASKELL...LATIMER...LE FLORE AND PITTSBURG. 

* UNTIL 1 PM CDT THIS AFTERNOON

* WIDESPREAD MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES SOUTH
  OF A LINE FROM MCALESTER TO POTEAU. THIS RAINFALL WILL SLOWLY
  SHIFT SOUTH AND EAST THROUGH THURSDAY MORNING. WIDESPREAD
  RAINFALL TOTALS OF 1 TO 3 INCHES HAVE ALREADY FALLEN...WITH AN
  AXIS OF 3 TO 5 INCH TOTALS FROM NORTHWEST PITTSBURGH COUNTY
  THROUGH SOUTHERN LATIMER AND FAR NORTHER PUSHMATAHA COUNTIES. AN
  ADDITIONAL 1 TO 2 INCHES IS POSSIBLE BEFORE THE RAIN ENDS LATER
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
959 
WGUS64 KTSA 311201
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
701 AM CDT THU JUL 31 2014

OKZ073>076-311315-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
701 AM CDT THU JUL 31 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE THREAT FOR HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN
CANCELLED. EXCESSIVE RUNOFF WILL CONTINUE OVER PARTS OF
PITTSBURG...LATIMER AND PUSHMATAHA COUNTIES THIS MORNING GIVEN
THE HEAVY RAINFALL THAT OCCURRED OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 11:48 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 29, 11:48 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT TUE JUL 29 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FLYING CONDITIONS WILL DETERIORATE LATE TONIGHT INTO WEDNESDAY
WITH VFR CONDITONS BECOMING MVFR AS RAIN SHOWERS WITH EMBEDDED
THUNDERSTORMS ENGULFING THE AREA.

&&

.PREV DISCUSSION... /ISSUED 932 PM CDT TUE JUL 29 2014/

..UPDATE...

DISCUSSION...
A FEW WEAK RADAR ECHOES NOTED ACROSS CNTRL OK
WITH MAIN ACTIVITY EXPECTED TO ARRIVE LATE
TONIGHT AND ESPECIALLY TOMORROW AFTERNOON AND
EVENING. HAVE DELAYED HIGHER POPS UNTIL AFTER
09Z...OTHERWISE FORECAST IS IN GOOD SHAPE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Jul 29, 4:55 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT TUE JUL 29 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT TUE JUL 29 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...MAINLY ALONG AND WEST OF HIGHWAY 75.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
SCATTERED SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL BEGIN TO
MOVE INTO PARTS OF EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT IN
RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. SEVERE WEATHER
IS NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS WILL MOVE ACROSS
EASTERN OKLAHOMA WEDNESDAY MORNING...SPREADING EASTWARD INTO
PARTS OF WESTERN ARKANSAS DURING THE DAY.  ADDITIONAL RAIN WITH
EMBEDDED THUNDERSTORMS WILL DEVELOP INTO WEDNESDAY NIGHT AND
CONTINUE THROUGH AT LEAST THURSDAY MORNING ALONG AND SOUTH OF
INTERSTATE 40. LOCALLY HEAVY RAIN IS EXPECTED...WITH STORM TOTAL
RAINFALL AMOUNTS LIKELY IN THE 1 TO 3 INCH RANGE...ESPECIALLY SOUTH
OF A TULSA TO FORT SMITH LINE.

DRIER AND WARMER...BUT STILL UNSEASONABLY MILD...CONDITIONS WILL
PREVAIL INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.